Operations Research

College of Engineering

Works Published in 2000

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2000 journal article

The jump behavior and stability analysis for 2-D descriptor systems

Multidimensional Systems and Signal Processing, 11(4), 339–358.

By: Y. Zou & S. Campbell

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2000 journal article

Scheduling combined unicast and multicast traffic in broadcast WDM networks

Photonic Network Communications, 2(2), 135–153.

By: Z. Ortiz, G. Rouskas & H. Perros

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

On singular equilibria of index-1 DAEs

Circuits, Systems, and Signal Processing, 19(2), 131–157.

By: R. Riaza, S. Campbell & W. Marszalek

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2000 journal article

On criticality and sensitivity in activity networks

European Journal of Operational Research, 127(2), 220–238.

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Newton's method for class of weakly singular optimal control problems

SIAM Journal on Optimization, 10(3), 896–916.

By: K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Mesh Independence of Matrix-Free Methods for Path Following

SIAM J. Sci. Comp., 21(5), 1835–1850.

By: W. Ferng & C. Kelley

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2000 journal article

Creation and annihilation in matrix theory

Linear Algebra and Its Applications, 305(1-3), 47–65.

By: R. Hartwig & K. Prasad

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Conditions for noise reduction and stable encoding of spatial structure by cortical neural networks

Biological Cybernetics, 82(6), 469–475.

By: B. Gutkin & C. Smith

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Absolute and relative perturbation bounds for invariant subspaces of matrices

Linear Algebra and Its Applications, 309(1-3), 45–56.

By: I. Ipsen

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2000 journal article

Weak solutions for diffusion-convection equations

Applied Mathematics Letters, 13(3), 69–75.

By: W. Fang & K. Ito

Source: NC State University Libraries
Added: August 6, 2018